# SDR FDEA202111112816

- Difficulty date: November 11, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 88,676 hours, 22,905 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT- EXISTING REPAIR AT LOWER AFT CARGO COMPARTMENT WEB STATION 1841,   X=-10 AND  X=-45. EXISTING REPAIR AT LOWER AFT CARGO COMPARTMENT WEB STATION 1841, X=-10 AND X=-45  EVALUATED AND FOUND NOT REPAIRED IAW SRM 53-00-00-2R FIGURE 211 REPAIR GENERAL.  WEB REMOVED AND REPLACED WITH FABRICATED WEB AT STATION 1841 FROM X = 0 TO X = -50  IAW SRM 51-31-01-OG. WEB FABRICATED AS PER DOUGLAS DRAWING AGA7170 REV R.  EO 1-5100-7-5001B6 PART 1 TITLE : STRUCTURES - REPAIR CATALOG - MD-11 REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
